# SDR DALA2022122788418

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 68,815 hours, 8,742 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE WILL NOT DISARM.  DOOR OPS CK NORMAL AT THIS TIME.
